• Images
  • Text
  • Find a Couple + Registry
GO
Getting in Shape

cold medicine and accountability

Ok, so I'm not sure if it's just cold medicine or what it is, but when i stepped on the scale this morning.. (As I do every other Tuesday) it said I gained 6lbs in 2 weeks! Now, I know the Christmas Holiday can pack on a couple of pounds... But now I'm dying to start working out... and Monday I came down with a sore throat and have practically been living off of bottles of theraflu and robitussin... Also, yesterday I had to run to the bank and had a hard time fitting into my jeans... Is it possible that some of this weight is from cold medicine? 6lbs seems like a LARGE weight gain!  

I have a year and a half until my wedding, but I want to start shopping for a gown in less than 6 months, so I want to lose the last 20lbs in the next 6 months. What have you all found that works to hold you accountable? 

Re: cold medicine and accountability

  • Holiday eating can definitely result in actual weight gain, but a good amount if it could easily be water weight that you're retaining from salty food, alcohol, etc.  Also, yes, I find that cold meds (Nyquil, dayquil) (or the cold itself) make me retain water-but not actually gain weight.  Once I get over the cold, the weight drops back off no problem. 

    To be accountable, I personally do Weight Watchers online, which I highly recommend.  Lots of people use sparkpeople.com or the daily plate to count calories (both sites are free) with great success.  Before my wedding, it was the dress and the photos that kept me motivated as well as loving the healthy lifestyle and how great I felt.  It was 95% for the lifestyle, but the dress definitely prevented me from succumbing to temptation more often.  Good luck!
    Image and video hosting by TinyPic
This discussion has been closed.
Choose Another Board
Search Boards